# SDR USAA970374

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803
- Condition: Cracked
- Location: Bs 520
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING EDDY CURRENT CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK AT STA 520 RBL 24.75 FLOORBEAM.  INSTALLED NEW T-CAP, AND SEAT TRACK POWER REPAIR DOCUMENT SRM 53-00-51 AND EA 9445 AND EA 60887.  (X)
